DOI 10.1111/j.1610-0387.2005.05705.x
[Hyperpigmentosis and hypertrichosis of the eyelids after use of bimatoprost eye drops].
Аннотация
After application of bimatoprost containing eye drops for four weeks, a 72 year-old patient, suffering from glaucoma, developed hyperpigmentation and hypertrichosis of the eyelids. These symptoms can be seen in 1-10% of the patients as side effects in local therapy with bimatoprost, a prostaglandin analogue. The changes persist for varying periods of time but are reversible. Although prostaglandin analogues are sometimes more effective in the reduction of the intraocular pressure than beta-adrenoreceptor blocking agents, they remain second-line choices because of their side effects. This case report is meant to re-stimulate interest in the as yet obscure role of prostaglandins in hair biology, in clarifying the underlying mechanisms, and in exploring the possible therapeutic use of prostaglandin analogues in the management of hair loss (e.g. in androgenetic alopecia) or hair depigmentation (e.g. poliosis, canities).
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.